Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Solvability of ordinary differential equations near singular points
HTML articles powered by AMS MathViewer

by Homer G. Ellis PDF
Trans. Amer. Math. Soc. 119 (1965), 1-20 Request permission
References
  • G. D. Birkhoff and O. D. Kellogg, Invariant points in function space, Trans. Amer. Math. Soc. 23 (1922), no. 1, 96–115. MR 1501192, DOI 10.1090/S0002-9947-1922-1501192-9
  • L. E. J. Brouwer, Über Abbildungen von Mannigfaltigkeiten, Math. Ann. 71 (1912), 97-115. C. Carathéodory, Vorlesungen über reelle Funktionen, pp. 665-672, Chelsea, New York, 1948. A. L. Cauchy, Sur l’intégration des équations différentielles, Oeuvres Complétes d’Augustin Cauchy, Ser. 2, Vol. 11, pp. 399-465, Gauthier-Villars, Paris, 1913. R. Lipschitz, Sur la possibilité d’intégrer complétement un système donné d’équations différentielles, Bull. Sci. Math. (1) 10 (1876), 149-159. M. Müller, Neuere Untersuchungen über den Fundamentalsatz in der Theorie der gewöhnlichen Differentialgleichungen, Jber. Deutsch. Math.-Verein. 37 (1928), 33-48.
  • G. Peano, Démonstration de l’intégrabilité des équations différentielles ordinaires, Math. Ann. 37 (1890), no. 2, 182–228 (French). MR 1510645, DOI 10.1007/BF01200235
  • J. Schauder, Der Fixpunktsatz in Funktionalräumen, Studia Math. 2 (1930), 171-180.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.04
  • Retrieve articles in all journals with MSC: 34.04
Additional Information
  • © Copyright 1965 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 119 (1965), 1-20
  • MSC: Primary 34.04
  • DOI: https://doi.org/10.1090/S0002-9947-1965-0180711-X
  • MathSciNet review: 0180711